does anyone have redness and itching at the injection site for a few days? for the first month, everything was fine, no problems nor issues other than feeling like my blood sugar was low on occasion. But, lately the shot has been burning at the injection site then I will notice a small red itchy "knot" that usually it goes away in a few days.
Trulicity - redness and itching at injection site?
Question posted by nsynurse623 on 22 Dec 2016
Last updated on 8 May 2022 by Hotandsoursoup
I had itchiness and welt at injection sites leading me to discontinue the drug. Trulicity was helping me with weight loss and suppression of appetite but can’t deal with itchiness. I would like to have a solution to the itchy rash
I am having the exact same scenario. I had no problems at first other than glucose drops. Now I still have the occasional drop but there is now for the last 3 weeks just what you described a red burning/more so itching at the injection site. I inject on Friday and its Monday and it's itching now. I must add that I only use one thigh or the other. The needle is not easy to take and I just can't inject in the stomach or arms.
I have redness, itching and severe burning and pain from the injection.
Yes i have itching at the injection site and it Burns going in.
I would like to know is it normal for Trulicity to sting and burn during injection?
Could it be because it hasn't been refrigerated?
I've had this same issue. I got a red itchy welt at the injection site. I had to discontinue the medication but I wish I could try it again. Are you still currently taking it?
- Trulicity uses and safety info
- Trulicity information for Healthcare Professionals (includes dosage details)
- Side effects of Trulicity (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.